Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Jacksonville, FL

March 18, 2021Appling County, Georgia

NWS Jacksonville, FL issued this special weather statement at Mar 18, 2021, 1:44 PM EDT for Appling County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 1:44 PM EDT (17:44 UTC)
Expired
Mar 18, 2021, 2:15 PM EDT
In force
31 min
Issued by
NWS Jacksonville, FL

County Appling County, GA

The radar

The Charleston,SC radar (KCLX), 133 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

168 
WWUS82 KJAX 181744
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
144 PM EDT Thu Mar 18 2021
 
GAZ135-136-181815-
Appling GA-Wayne GA-
144 PM EDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND EAST
CENTRAL APPLING COUNTIES UNTIL 215 PM EDT...

* At 143 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Surrency, moving northeast at
  55 mph.

* Wind gusts of 50 to 55 mph, funnel clouds, and minor flooding due
  to heavy rainfall is possible with this storm.

* This storm will remain over mainly rural areas of northwestern
  Wayne and east central Appling Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.

LAT...LON 3182 8203 3182 8202 3180 8201 3180 8200
      3179 8200 3178 8198 3179 8196 3176 8194
      3176 8193 3175 8193 3176 8192 3175 8191
      3166 8213 3178 8222 3184 8208
TIME...MOT...LOC 1743Z 246DEG 47KT 3174 8210 

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 18, 1:40 PM EDT, 4 minutes earlier.

Area forecast discussion, Mar 18, 1:40 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
140 PM EDT Thu Mar 18 2021

.AVIATION...
[Through 18Z Friday]

Showers and embedded thunderstorms are continuing to move
eastward along a broken line and presently located from Jesup GA
to Live Oak FL and into the northeast Gulf of Mexico at 1735Z.
Have moved up the timing of the showers and storms slightly as the
activity moving east steadily near 35-40 kt. A period of MVFR
cigs ahead of the convection but main impacts around the 19z-23z
time frame. Some storms may be severe this aftn with damaging wind
gusts. Some IFR is possible but will be brief. Winds expected to
be are south- southwest 15-20G30kt rest of the aftn. Winds will
turn more westerly late evening and overnight as the cold front
moves east of the area. Prevailing VFR conditions will return
tonight and into Friday.

&&

.PREV DISCUSSION [834 AM EDT]...

.NEAR TERM [Through Tonight]...

Early this morning...Light and moist southerly flow has produced
some areas of low clouds and fog, but likely too much flow above
the boundary layer for widespread dense fog to develop and any fog
should dissipate quickly after sunrise and winds quickly increase.

Today...Forecast remains on track for windy and warm conditions to
develop ahead of approaching squall line as temps push well into
the 80s and should mix down the increasing winds aloft with South
to Southwest winds increasing to at least 20 to 25 mph with peak
gusts around 40 mph at times from late this morning through the
afternoon hours just ahead of the squall line and have posted a
Wind Advisory for this scenario for all of NE FL/most of SE GA
which will have enough time to warm up ahead of the squall line.
The best chances for strong gradient wind gusts to 40 to 45 mph
will be mainly south and east of a line from GNV-JAX-BQK all the
way to the Atlc Coast as the Southwest winds will push the warm
80s all the way to the beaches this afternoon.

Hi-Res Models have been consistently bringing the lead edge of the
squall line into inland SE GA and the Suwannee River Valley around
Noon and pushing it eastward to the Atlc Coast early this evening
just before sunset, although the end timing could be sooner if the
line accelerates as it breaks up slightly as it reaches the I-95
corridor of NE FL. Shear and Dynamics will be slowly pulling
northward into the Carolinas through the afternoon so best chances
for damaging winds/isolated tornadoes will be across SE GA from
Waycross northward to the Altamaha River Basin, but still expected
at least isolated severe storm potential along the entire line.

A few evening storms over the Atlc Coastal Waters, otherwise
clearing skies and cooler airmass filters into the region with
temps almost 35 to 40 degrees cooler than this afternoon high
temps with lows in the 40s/50s.

.SHORT TERM [Friday Through Saturday Night]...

Friday...Cooler and drier airmass in place in near breezy West to
Northwest flow at 10-15 mph with highs closer to climo values in
the mid/upper 60s for SE GA and lower 70s for NE FL.

Friday Night...Secondary trough passage takes place during the
late evening hours and winds shift around to the Northeast after
midnight and increase to breezy/windy levels by morning along the
Atlc Coast as Strong High Pressure builds into the Carolinas.
Clouds increase overnight and expect a slight chance of showers
with the trough passage from north to south and along the atlc
coast by morning. Lows in the 40s inland and lower 50s coast.

Saturday and Saturday Night...Mid level trough digs over the SE US
and Northeast flow increases across the region along with enough
moisture to bring widespread cloud cover and isolated showers
inland and scattered showers along the Atlc Coast. The cool N-NE
flow and cloud cover will hold Max temps well below normal in the
50s from the I-10 corridor northward across SE GA with lower 60s
for the rest of NE FL. Along the Atlc Coast expect N-NE winds at
20 to 30 mph with gusts to 40 mph at times and Wind Advisories may
need to be posted along with high surf at the beaches and likely
some beach erosion during times of high tide. Not much in the way
of coastal flooding expected due to a favorable moon phase, but
elevated water levels just below minor flood stages are expected.
Rather cool and brisk Sat Night with lows in the 40s inland and
near 50 along the coast and combined with the wind will push wind
chills down into the 30s over SE GA and inland NE FL.

.LONG TERM [Sunday Through Wednesday]...

Sunday/Monday...Nor'easter conds are continued and even enhanced
as low pressure trough digs southward at the mid levels and helps
to develop Surface low pressure center off the FL East Coast north
of the Bahamas that will continue a strong pressure gradient and
North to Northeast winds at 20-30G40 mph along the coast through
this time frame with scattered showers along the coast with only a
few isolated showers inland. Temps will continue well below normal
with highs only around 60 degrees on Sunday, with some moderation
by Monday into the upper 60s/near 70 as the system begins to pull
away towards the Northeast and winds begin to relax late on Monday.
Continued cool overnight lows in the 40s inland and near 50 coast.

Tuesday/Wednesday...Mid level ridge replaces departing trough and
while this ridge is a bit "dirty" with some mid/upper level
moisture that will lead to just partly cloudy conditions with not
much in the way of rainfall expected at this time and temps return
to near to slightly above normal levels with highs well into the
70s Tuesday and even some near 80 degree readings over inland
areas by Wednesday with cooler temps at Atlc beaches in daily sea
breeze front pushing inland. Overnight lows rebound closer to 50
degrees inland and in the 50s along the Atlc Coast.

.MARINE...

A strong cold front will approach the region from the west this
morning. A thunderstorm squall line will move east across the
waters late this afternoon and evening with the potential for
severe weather. The cold front will clear to the southeast
tonight.

A secondary trough will move south across area Friday into Friday
night, as strong high pressure builds to the north. Over the weekend
strong high pressure will be to the north with an inverted low
pressure trough developing over the coastal waters. This low
pressure area will move to the east of the region early next week.

Advisory conditions expected for the offshore waters today and
tonight due to the approach and passage of front. Advisory to
Gale conditions likely for all waters over the weekend into next
week.

Rip Currents: Lingering moderate risk today with surf/breakers of
2-3 ft becoming low risk on Friday in the offshore flow.

Coastal Hazards: Expecting high risk of rips this weekend in the
Nor'easter conds along with high surf/beach erosion that will
continue into early next week.

.FIRE WEATHER...

Windy and warm weather will create very high dispersion levels
this afternoon and hazardous fire weather conditions despite not
reaching critical humidity levels.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  47  66  42  56  43 /   0   0   0  10  20
SSI  51  67  48  56  49 /   0   0  10  30  40
JAX  51  70  50  58  49 /   0   0  10  30  30
SGJ  53  70  53  62  53 /  50   0  20  30  30
GNV  49  70  48  63  47 /   0   0   0  10  10
OCF  52  72  49  67  50 /  20   0   0  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 PM EDT this evening for Baker-Bradford-
     Central Marion-Clay-Coastal Duval-Coastal Flagler-Coastal
     Nassau-Coastal St. Johns-Eastern Alachua-Eastern Marion-
     Gilchrist-Hamilton-Inland Duval-Inland Flagler-Inland
     Nassau-Inland St. Johns-Northern Columbia-Putnam-Southern
     Columbia-Suwannee-Union-Western Alachua-Western Marion.

GA...Wind Advisory until 7 PM EDT this evening for Brantley-Clinch-
     Coastal Camden-Coastal Glynn-Echols-Inland Camden-Inland
     Glynn-Northeastern Charlton-Northern Ware-Pierce-Southern
     Ware-Wayne-Western Charlton.

AM...Small Craft Advisory until 11 AM EDT Friday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

&&

In the hours before

Special weather statement, Mar 18, 12:16 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1216 PM EDT Thu Mar 18 2021

GAZ132>135-149-250-181700-
Bacon GA-Atkinson GA-Appling GA-Coffee GA-Jeff Davis GA-
Northern Ware GA-
1216 PM EDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...ATKINSON...NORTHWESTERN
WARE...BACON...JEFF DAVIS AND NORTHWESTERN APPLING COUNTIES UNTIL 100
PM EDT...

* At 1215 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Broxton to near Willacoochee to 10 miles north of Lakeland.
  Movement was northeast at 50 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with these storms.

* Locations impacted include...
  Douglas, Baxley, Hazlehurst, Alma, Pearson, Willacoochee, Broxton,
  Graham, Plant Hatch and Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3195 8238 3193 8232 3195 8231 3193 8230
      3194 8228 3191 8220 3166 8229 3120 8256
      3119 8305 3135 8304 3176 8281 3196 8237
TIME...MOT...LOC 1615Z 242DEG 42KT 3165 8284 3139 8297 3119 8305

AK
Special weather statement, Mar 18, 12:55 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1255 PM EDT Thu Mar 18 2021

FLZ021-035-181745-
Suwannee FL-Gilchrist FL-
1255 PM EDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST AND SUWANNEE COUNTIES
UNTIL 145 PM EDT...

* At 1255 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Steinhatchee, moving northeast
  at 50 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Live Oak, Trenton, Bell, Obrien, Mcalpin, Luraville, Branford,
  Hildreth, Newburn and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3035 8321 3043 8312 3043 8299 3011 8279
      2999 8279 2997 8276 2994 8280 2986 8273
      2983 8266 2956 8266 2958 8295 2961 8297
      2981 8293 2983 8289 2989 8288 2989 8292
      2996 8293 3008 8307 3010 8321 3018 8325
TIME...MOT...LOC 1655Z 242DEG 42KT 2974 8339

NELSON
Special weather statement, Mar 18, 12:59 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1259 PM EDT Thu Mar 18 2021

GAZ134>136-151-250-181745-
Pierce GA-Bacon GA-Appling GA-Wayne GA-Northern Ware GA-
1259 PM EDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...NORTHERN WARE...BACON...
NORTHWESTERN WAYNE AND APPLING COUNTIES UNTIL 145 PM EDT...

* At 1259 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Baxley to near Nicholls to near Cogdell. Movement was northeast at
  35 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with these storms.

* Locations impacted include...
  Waycross, Baxley, Alma, Blackshear, Patterson, Surrency, Screven,
  Odum, Offerman and Boggy Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3189 8211 3186 8212 3179 8199 3179 8196
      3171 8188 3158 8194 3121 8221 3122 8228
      3119 8229 3117 8223 3112 8227 3113 8264
      3127 8270 3129 8266 3128 8263 3147 8263
      3147 8260 3154 8260 3193 8227
TIME...MOT...LOC 1659Z 243DEG 31KT 3171 8235 3150 8259 3121 8272

AK
Special weather statement, Mar 18, 1:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
116 PM EDT Thu Mar 18 2021

FLZ020-122-181745-
Hamilton FL-Northern Columbia FL-
116 PM EDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA AND HAMILTON
COUNTIES UNTIL 145 PM EDT...

* At 116 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Live Oak, moving northeast at
  55 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Jasper, White Springs, Suwannee River State Park, Belmont and
  Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3044 8322 3062 8306 3058 8246 3027 8278
      3027 8280 3035 8280 3034 8284 3037 8289
      3039 8289 3038 8291 3043 8299 3043 8307
      3044 8308 3042 8315 3039 8317
TIME...MOT...LOC 1716Z 223DEG 46KT 3029 8294

NELSON
Special weather statement, Mar 18, 1:33 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
133 PM EDT Thu Mar 18 2021

FLZ020-021-122-222-181815-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
133 PM EDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...EASTERN SUWANNEE AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 215 PM EDT...

* At 133 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Mcalpin, or 10 miles southeast
  of Live Oak, moving northeast at 50 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Lake City, White Springs, Ichetucknee Spring, Columbia, Fort White,
  Winfield, Suwannee Valley, Belmont, Mcalpin and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3059 8266 3058 8246 3011 8245 3007 8252
      3003 8253 3001 8257 2998 8257 2993 8253
      2992 8258 2987 8259 2983 8264 2986 8273
      2994 8279 2991 8286 2988 8288 2990 8290
      2989 8291 2996 8293 2996 8295 3009 8309
TIME...MOT...LOC 1733Z 217DEG 45KT 3016 8289

NELSON
Special weather statement, Mar 18, 1:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
144 PM EDT Thu Mar 18 2021

GAZ135-136-181815-
Appling GA-Wayne GA-
144 PM EDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND EAST
CENTRAL APPLING COUNTIES UNTIL 215 PM EDT...

* At 143 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Surrency, moving northeast at
  55 mph.

* Wind gusts of 50 to 55 mph, funnel clouds, and minor flooding due
  to heavy rainfall is possible with this storm.

* This storm will remain over mainly rural areas of northwestern
  Wayne and east central Appling Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.

LAT...LON 3182 8203 3182 8202 3180 8201 3180 8200
      3179 8200 3178 8198 3179 8196 3176 8194
      3176 8193 3175 8193 3176 8192 3175 8191
      3166 8213 3178 8222 3184 8208
TIME...MOT...LOC 1743Z 246DEG 47KT 3174 8210

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 2:31 AM EDTWind AdvisoryJAXAlachua, Baker, Bradford, Duval, Flagler, Gilchrist and 4 more15 hr
Mar 18, 11:53 AM EDTSpecial Weather StatementJAXHamilton, Suwannee82 min
Mar 18, 12:55 PM EDTSpecial Weather StatementJAXGilchrist, Suwannee50 min
Mar 18, 1:16 PM EDTSpecial Weather StatementJAXHamilton29 min
Mar 18, 1:33 PM EDTSpecial Weather StatementJAXColumbia, Suwannee42 min
Mar 18, 1:41 PM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee49 min
Mar 18, 2:02 PM EDTSpecial Weather StatementJAXGilchrist43 min
Mar 18, 2:09 PM EDTSpecial Weather StatementJAXBaker, Bradford, Union66 min
Mar 18, 2:29 PM EDTSevere Thunderstorm WarningJAXAlachua, Gilchrist46 min
Mar 18, 2:40 PM EDTTornado WarningJAXAlachua, Gilchrist35 min
Mar 18, 2:58 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union47 min
Mar 18, 3:07 PM EDTTornado WarningJAXAlachua, Bradford, Union23 min
Mar 18, 3:22 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Union38 min
Mar 18, 3:40 PM EDTSpecial Weather StatementJAXDuval, Nassau50 min
Mar 18, 3:57 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval36 min
Mar 18, 3:59 PM EDTSpecial Marine WarningJAX91 min
Mar 18, 4:10 PM EDTTornado WarningJAXClay, Duval11 min
Mar 18, 4:41 PM EDTSpecial Weather StatementJAXSaint Johns19 min
Mar 18, 4:49 PM EDTSpecial Weather StatementJAXCitrus56 min
Mar 18, 4:52 PM EDTSpecial Marine WarningJAX83 min
Mar 18, 5:31 PM EDTSpecial Weather StatementJAXDuval44 min
Mar 18, 6:07 PM EDTSpecial Weather StatementJAXDuval23 min
Mar 18, 6:10 PM EDTSpecial Marine WarningJAX2 hr
Mar 18, 7:09 PM EDTSpecial Weather StatementJAXSaint Johns51 min
Mar 18, 11:27 AM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis48 min
Mar 18, 11:54 AM EDTSpecial Weather StatementJAXClinch, Echols36 min
Mar 18, 12:16 PM EDTSpecial Weather StatementJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis44 min
Mar 18, 12:59 PM EDTSpecial Weather StatementJAXAppling, Bacon, Pierce46 min
Mar 18, 1:23 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne30 min
Mar 18, 1:38 PM EDTTornado WarningJAXAppling, Pierce, Wayne14 min
Mar 18, 1:54 PM EDTSpecial Weather StatementJAXWayne36 min
Mar 18, 3:53 PM EDTSpecial Weather StatementJAXCamden52 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.